# SDR QXEA200501766

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 10,360 hours, 10,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2329: EXHAUST SMELL COMING FROM NR 2 BLEED AIR.  TURNED NR 2 BLEED AIR OFF AND SMELL WENT AWAY.  MAINTENANCE GROUND RAN NR 2 ENGINE WITH BLEED AIR ON FOR EXTENDED TIME.  NO EXHAUST SMELL IN CABIN OR COCKPIT.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
